Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Stable rank $ 2$ reflexive sheaves on $ {\bf P}\sp{3}$ with small $ c\sb{2}$ and applications


Author: Mei-Chu Chang
Journal: Trans. Amer. Math. Soc. 284 (1984), 57-89
MSC: Primary 14F05; Secondary 14H10
MathSciNet review: 742412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the moduli spaces of stable rank two reflexive sheaves on $ {{\mathbf{P}}^3}$ with small Chern classes. As an application to curves of low degree in $ {{\mathbf{P}}^3}$, we prove the curve has maximal rank and that the corresponding Hilbert scheme is irreducible and unirational.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05, 14H10

Retrieve articles in all journals with MSC: 14F05, 14H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0742412-8
PII: S 0002-9947(1984)0742412-8
Article copyright: © Copyright 1984 American Mathematical Society